Alert archive / Louisiana / Wind Advisories in 2022
Wind Advisory 2, NWS Lake Charles, LA
NWS Lake Charles, LA issued this wind advisory at Jan 14, 2022, 2:35 PM CST for 4 counties in Texas; 10 parishes in Louisiana. It took effect at Jan 15, 2022, 9:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2022, 2:35 PM CST (20:35 UTC)
- In effect from
- Jan 15, 2022, 9:00 AM CST
- Expired
- Jan 16, 2022, 12:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Lake Charles, LA
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Cameron Parish, LA, Evangeline Parish, LA, Lafayette Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
The radar
The Ft Polk radar (KPOE), 58 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.6 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2614 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
587 WWUS74 KLCH 142035 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 235 PM CST Fri Jan 14 2022 LAZ027>033-TXZ180-201-259>262-151200- /O.NEW.KLCH.WI.Y.0002.220115T1500Z-220116T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 235 PM CST Fri Jan 14 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SATURDAY... * WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph expected. * WHERE...Portions of central, southwest and west central Louisiana and southeast Texas. * WHEN...From 9 AM to 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ LAZ041>045-052>055-073-074-TXZ215-216-151200- /O.NEW.KLCH.WI.Y.0002.220115T1500Z-220116T0600Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Jefferson-Orange- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 235 PM CST Fri Jan 14 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 9 AM Saturday to midnight CST Saturday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
4 follow-up statements
759 WWUS74 KLCH 150918 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 318 AM CST Sat Jan 15 2022 LAZ027>033-TXZ180-201-259>262-160000- /O.CON.KLCH.WI.Y.0002.220115T1500Z-220116T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 318 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 20 mph with gusts up to 30 mph expected. * WHERE...Portions of central, southwest and west central Louisiana and southeast Texas. * WHEN...From 9 AM to 6 PM CST Saturday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ LAZ041>045-052>055-073-074-TXZ215-216-160030- /O.CON.KLCH.WI.Y.0002.220115T1500Z-220116T0600Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Jefferson-Orange- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 318 AM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...From 9 AM Saturday to midnight CST Saturday night. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
833 WWUS74 KLCH 152047 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 247 PM CST Sat Jan 15 2022 LAZ027>033-TXZ180-201-259>262-160000- /O.CON.KLCH.WI.Y.0002.000000T0000Z-220116T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 247 PM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts 30 to 35 mph. * WHERE...Portions of central, southwest and west central Louisiana and southeast Texas. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ LAZ041>045-052>055-073-074-TXZ215-216-160600- /O.CON.KLCH.WI.Y.0002.000000T0000Z-220116T0600Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Jefferson-Orange- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 247 PM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ 13
025 WWUS74 KLCH 160006 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 606 PM CST Sat Jan 15 2022 LAZ027>033-TXZ180-201-259>262-160115- /O.EXP.KLCH.WI.Y.0002.000000T0000Z-220116T0000Z/ Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Tyler-Hardin-Northern Jasper-Northern Newton-Southern Jasper- Southern Newton- Including the cities of Fort Polk, Pickering, Leesville, Slagle, Alexandria, Pineville, Effie, Marksville, Bunkie, Cottonport, Simmesport, Mansura, Bundick Lake, De Ridder, Fields, Oretta, Oakdale, Kinder, Ville Platte, Beaver, St. Landry, Mamou, Reddell, Lawtell, Opelousas, Eunice, Town Bluff, Fred, Hillister, Ivanhoe, Spurger, Warren, Woodville, Lumberton, Silsbee, Holly Springs, Jasper, Kirbyville, Magnolia Springs, Mt. Union, Roganville, Burkeville, Farrsville, Jamestown, Newton, Wiergate, Bleakwood, Call, Gist, Buna, Evadale, and Deweyville 606 PM CST Sat Jan 15 2022 ...WIND ADVISORY HAS EXPIRED... Winds across the northern portion of the area have calmed to below Wind Advisory criteria. $$ LAZ041>045-052>055-073-074-TXZ215-216-160600- /O.CON.KLCH.WI.Y.0002.000000T0000Z-220116T0600Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Jefferson-Orange- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 606 PM CST Sat Jan 15 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WHAT...Northwest winds 15 to 25 mph with gusts up to 35 mph. * WHERE...Portions of south central and southwest Louisiana and southeast Texas. * WHEN...Until midnight CST tonight. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
719 WWUS74 KLCH 160629 NPWLCH URGENT - WEATHER MESSAGE National Weather Service Lake Charles LA 1229 AM CST Sun Jan 16 2022 LAZ041>045-052>055-073-074-TXZ215-216-160730- /O.EXP.KLCH.WI.Y.0002.000000T0000Z-220116T0600Z/ Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Jefferson-Orange- Including the cities of Lake Charles, Sulphur, Hathaway, Jennings, Topsy, Roanoke, Welsh, Lake Arthur, Crowley, Rayne, Branch, Church Point, Richard, Lafayette, Breaux Bridge, Cade, St. Martinville, Abbeville, Intracoastal City, Meaux, Forked Island, Kaplan, New Iberia, Morgan City, Burns Point, Centerville, Franklin, Patterson, Berwick, Bayou Vista, Stephensville, Hackberry, Johnson Bayou, Grand Lake, Klondike, Cameron, Creole, Grand Chenier, Rutherford Beach, Beaumont, Sabine Pass, Sea Rim State Park, Orange, Vidor, and Bridge City 1229 AM CST Sun Jan 16 2022 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this wind advisory went out at Jan 14, 11:39 AM CST, 2 hours 56 minutes earlier.
Area forecast discussion, Jan 14, 11:39 AM CST, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1139 AM CST Fri Jan 14 2022
.DISCUSSION...
For the 14/18Z TAF Issuance.
&&
.AVIATION...
VFR conditions are expected to continue through the afternoon and
night with a light south flow at the surface and high level clouds
aloft. A sharp cold front will move through the forecast area and
affect the terminals between 15/12-18Z. Shower activity is
expected to develop ahead of the front, especially at the
KLFT/KARA terminals with some MVFR ceilings. Otherwise, the main
story will be the strong northwest winds behind the front.
Sustained winds near 20 knots with gusts over 25 knots expected by
the end of the forecast period, and could be stronger beyond the
forecast period.
Rua
&&
.PREV DISCUSSION... /issued 936 AM CST Fri Jan 14 2022/
UPDATE...
With the confidence growing in strong offshore flow behind the
front and checking latest P-ETSS data, low water conditions look
like a good bet starting Saturday night. Therefore, went ahead and
issued a low water advisory for the coastal lakes and bays. When
the winds are updated with the next package it is likely a wind
advisory will be issued for portions of the forecast area for late
Saturday morning to Saturday evening. Otherwise, no changes to the
forecast at this time.
Rua
PREV DISCUSSION... /issued 527 AM CST Fri Jan 14 2022/
AVIATION...
12Z 14JAN2022 TAFs
Cool temps, calm winds, and clear skies this morning with a
shallow layer of fog shrouding the area. TAFs are anywhere between
LIFR to VFR with FG or BR being reported at all of the terminals.
Fog is expected to burn off shortly after sunrise. Winds this
afternoon will return out of the south and cloud cover will begin
to develop, with overcast skies expected by the end of the period.
Stigger/87
PREV DISCUSSION... /issued 443 AM CST Fri Jan 14 2022/
DISCUSSION...
SHORT TERM [Today through Sunday Night]...
Cool temps, calm winds, and clear skies this morning with a
shallow layer of fog shrouding the area. Fog is expected to burn
off shortly after sunrise. Winds this afternoon will return out of
the south and cloud cover will begin to develop. Timing of cloud
cover will play a part in how much we warm up today. With mostly
cloudy conditions expected by this afternoon, that should prevent
us from reaching the mid to upper 70s. Currently lower 70s is
forecasted. Overnight lows will be around 5-10 degrees warmer
than what we saw Thursday night as the growing blanket of clouds
insulates the area.
An upper level low is forming in the northern to central plains
with an associated cold front. Fortunately instability again
appears to be limited as well as moisture to some extent. Now with
the way the models are tracking this low as of now, by 12Z SAT,
it will be right over the KS OK border with rain beginning to
spread into parts of our area. As it has been for the last few
days, the northern part of our SETX counties remain in the dry
slot for a few models. Some are showing light activity for them
with little accumulation. As far as QPF is concerned, there is a
diagonal gradient of zero to 0.20 inches of rain over that period
with the furthermost southeastern section of the CWA expecting
the upper end of that. However over 90% of the CWA is expecting a
tenth of an inch or less. Fortunately I feel obligated to mention
that the possibility of flurries is unlikely. By the time the
column cools down enough for it to happen, precip will have
already ended.
By 00Z SUN the low will be over the ArkLaTx area, with showers
ending for a good portion of our CWA. 12Z SUN the low will be off
to the east of the CWA with a few wrap around clouds from CenLA
to our gulf waters. Unfortunately it will be quite cold. Cloud cover
will deteriorate for some areas starting Saturday night into
Sunday morning. Northerly winds will be borderline Wind Advisory
criteria. This will yield below freezing wind chill values for the
entire area that night. By Sunday afternoon we can expect sunny
skies with gusty northerly winds. Temps will struggle to make it
into the 50s. Sunday night we get a clear skies gusty WNW winds
combo. This again will yield below freezing wind chill values.
Stigger/87
LONG TERM [Monday through Friday]...
The beginning of the long term period sees the forecast area still
under the influence of a dry nwrly flow aloft behind the departing
mid/upper-level trof axis, while lower down, sfc high pressure is
noted building over the region...therefore, Monday continues to look
dry. Temps will be moderating as low-level flow begins to shift to a
srly direction with highs expected generally in the lower 60s.
By Tuesday, with high pressure now east of the area and a more zonal
flow aloft developing, a deeper return flow will allow a good warm
up to commence with highs expected to run 65-70 despite a little
more cloud cover with a passing srn stream disturbance aloft.
Rain chances return to the forecast for the middle of the week. The
next nrn stream disturbance and associated sfc cold front are
progged to cross the area Wednesday/Wednesday night while
interacting with better low-level moisture. Forecast soundings are
beginning to show a little more instability than previously,
therefore now expecting a few storms to develop, primarily during
max heating on Wednesday. The boundary is progged to hang up just
off the coast into Friday while the next, more significant shortwave
pushes across, meaning rain chances linger through the remainder of
the forecast period. At the moment, blended guidance hangs on to
some slim POPs as the colder air behind the front moves into the
area...for now, just keeping precip all liquid but this is something
that bears watching over the coming days.
25
MARINE...
Weak high pressure will move away from the area with mainly light
winds becoming southerly today. As the high moves off, a low
pressure system will move into the plains that will allow for
strengthening onshore winds Friday night into early Saturday. A
cold front will then move through on Saturday strong and gusty
offshore winds into Sunday. Frequent gusts over gale force can be
expected and currently a Gale Warning is in effect from Saturday
afternoon into Sunday morning. High pressure should settle in later
on Sunday into Monday that will greatly decrease the offshore flow.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 71 49 59 35 / 0 10 50 20
LCH 70 51 61 34 / 0 10 50 0
LFT 71 53 66 36 / 0 10 50 10
BPT 71 50 61 33 / 0 10 20 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 6 AM to 3 PM CST Saturday for GMZ450-
452-455-470-472-475.
Small Craft Advisory from 9 AM to 6 PM CST Sunday for GMZ435-450-
452-455-470-472-475.
Gale Warning from 3 PM Saturday to 9 AM CST Sunday for GMZ450-
452-455-470-472-475.
Low Water Advisory from midnight Saturday night to noon CST
Sunday for GMZ430-432-435.
Small Craft Advisory from 6 AM to 9 PM CST Saturday for GMZ430-
432-435.
Small Craft Exercise Caution Sunday morning for GMZ430-432.
Gale Warning from 9 PM Saturday to 9 AM CST Sunday for GMZ430-
432-435.
&&Hazardous weather outlook, Jan 14, 3:54 AM CST, 10 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 354 AM CST Fri Jan 14 2022 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-151000- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 354 AM CST Fri Jan 14 2022 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. Multiple fronts will be moving thru, however instability is insufficient for severe thunderstorms. Criteria could possibly be met for a Wind Advisory parts of Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ450-452-455-470-472-475-151000- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 354 AM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 3 PM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 3 PM SATURDAY TO 9 AM CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. A cold front will sweep through the coastal waters Saturday. Moderate to strong north winds will occur behind the boundary into Sunday. A Gale Warning may be needed for a portion of the coastal waters during that time frame. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-151000- Sabine Lake-Calcasieu Lake-Vermilion Bay- 354 AM CST Fri Jan 14 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 9 PM CST SATURDAY... ...GALE WARNING IN EFFECT FROM 9 PM SATURDAY TO 9 AM CST SUNDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. A cold front will sweep through the coastal waters Saturday. Moderate to strong north winds will occur behind the boundary into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 8:07 AM CST | River Flood Warning | LCH | Hardin, Jefferson | 51 hr |
| Jan 14, 3:54 AM CST | Gale Warning | LCH | 53 hr | |
| Jan 14, 3:54 AM CST | Small Craft Advisory | LCH | 62 hr | |
| Jan 14, 9:25 AM CST | Low Water Advisory | LCH | 3 days |
Nearby
Wind Advisories in Louisiana, 2022Wind Advisories in Texas, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.